3 doctors weighed in:
Can certain medications that causes dilated cardiomyopathy?
3 doctors weighed in

Dr. Francis Uricchio
Internal Medicine - Cardiology
1 doctor agrees
In brief: Yes
Yes. A good example would be doxorubicin which is well known to cause cardiomyopathy.
This is a chemotherapeutic agent used by oncologists to treat cancer. Oncologists pay close attention to the dose in order to limit injury to the heart.

In brief: Yes
Yes. A good example would be doxorubicin which is well known to cause cardiomyopathy.
This is a chemotherapeutic agent used by oncologists to treat cancer. Oncologists pay close attention to the dose in order to limit injury to the heart.
Dr. Francis Uricchio
Dr. Francis Uricchio
Thank
Dr. Rada Ivanov
Internal Medicine - Pulmonary Critical Care
In brief: Yes, see below
Chemotherapeutic agents: anthracyclines cyclophosphamide trastuzumab antiretroviral drugs: zidovudine didanosine zalcitabine phenothiazines chloroquine clozapine.

In brief: Yes, see below
Chemotherapeutic agents: anthracyclines cyclophosphamide trastuzumab antiretroviral drugs: zidovudine didanosine zalcitabine phenothiazines chloroquine clozapine.
Dr. Rada Ivanov
Dr. Rada Ivanov
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors